Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Verlinde bundles and generalized theta linear series

Author: Mihnea Popa
Journal: Trans. Amer. Math. Soc. 354 (2002), 1869-1898
MSC (2000): Primary 14H60; Secondary 14J60
Published electronically: November 5, 2001
MathSciNet review: 1881021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we approach the study of generalized theta linear series on moduli of vector bundles on curves via vector bundle techniques on abelian varieties.

We study a naturally defined class of vector bundles on a Jacobian, called Verlinde bundles, in order to obtain information about duality between theta functions and effective global and normal generation on these moduli spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H60, 14J60

Retrieve articles in all journals with MSC (2000): 14H60, 14J60

Additional Information

Mihnea Popa
Affiliation: Department of Mathematics, University of Michigan, 525 East University, Ann Arbor, Michigan 48109-1109; Institute of Mathematics of the Romanian Academy, Bucharest, Romania
Address at time of publication: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138

PII: S 0002-9947(01)02923-3
Keywords: Vector bundles, nonabelian theta functions
Received by editor(s): March 1, 2001
Published electronically: November 5, 2001
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia